# SDR DALA2017040502750

- Difficulty date: April 4, 2017
- Submitted: April 5, 2017
- Operation: Air carrier
- Aircraft: N980DL
- Make and model: Doug MD-88
- Aircraft serial: 53267
- Aircraft time: 68,248 hours, 50,021 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Doubler
- Condition: Worn
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN FWD & AFT LOWER EXTERNAL PRODUCTION DOUBLERS AT AFT CARGO DOOR.  AFT DOUBLER WAS REPLACED IAW SRM 51-30-2.  THE FWD DOUBLER  WAS BLENDED OUT IAW SRM 52-01, FIG 1, SHEET 3.
